English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Enhanced superdiffusion and finite velocity of Levy flights

MPS-Authors
There are no MPG-Authors in the publication available
External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Zaburdaev, V., & Chukbar, K. (2002). Enhanced superdiffusion and finite velocity of Levy flights. Journal of Experimental and Theoretical Physics, 94(2), 252-259. doi:10.1134/1.1458474.


Cite as: http://hdl.handle.net/21.11116/0000-0007-F0A5-F
Abstract
A fractional differential equation is derived that describes the transformation of a stochastic transport from fast spreading ((x) over bar proportional to t (alpha), alpha > 1) to a pseudowave regime (alpha = 1) due to the finiteness of the velocities of individual particles. Qualitative features of the new regime are discussed. (C) 2002 MAIK "Nauka / Interperiodica".